Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 15, 2011, 4:11 AM MDT. It took effect at Apr 15, 2011, 6:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 4:11 AM MDT (10:11 UTC)
- In effect from
- Apr 15, 2011, 6:00 AM MDT
- Expired
- Apr 15, 2011, 4:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
006 WWUS75 KABQ 151011 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 411 AM MDT FRI APR 15 2011 ...WINDY CONDITIONS TO CONTINUE IN THE NORTHEASTERN PLAINS OF NEW MEXICO... .A STRONG SURFACE PRESSURE GRADIENT WILL LINGER AS A POTENT LOW PRESSURE SYSTEM CONTINUES TO EXIT WELL EAST OF NEW MEXICO. WHILE WINDS ALOFT ARE SLOWLY DECREASING IN SPEED...WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE MORNING AND INTO THE MID AFTERNOON. SUSTAINED NORTH NORTHWEST WINDS BETWEEN 25 AND 40 MPH WILL BE COMMON WITH OCCASIONAL GUSTS TO 45 AND 55 MPH. THE STRONGEST WINDS WILL BE FOUND ALONG THE TEXAS BORDER. NMZ530-151800- /O.NEW.KABQ.WI.Y.0023.110415T1200Z-110415T2200Z/ UNION COUNTY- 411 AM MDT FRI APR 15 2011 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * LOCATION...UNION COUNTY PLAINS WITHIN NORTHEASTERN NEW MEXICO. STRONGEST WINDS WILL BE FOUND ALONG THE TEXAS BORDER. * WINDS...SUSTAINED BETWEEN 25 AND 40 MPH WITH OCCASIONAL GUSTS TO 45 AND 55 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH THE MORNING AND INTO THE EARLY AFTERNOON. BY MID AFTERNOON WINDS WILL BE DECREASING WITH LOWER SPEEDS OF 15 TO 30 MPH EXPECTED BY THE LATE AFTERNOON. * VISIBILITY...LOCALIZED REDUCTIONS DOWN TO 2 MILES WILL BE POSSIBLE IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE COMMON ALONG WEST TO EAST ORIENTED ROADS SUCH AS U.S. HIGHWAY 56 AND STATE ROUTE 456. LOCALIZED AREAS OF BLOWING DUST WILL BE COMMON NEAR RECENTLY PLOWED FIELDS AND OTHER DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
2 follow-up statements
179 WWUS75 KABQ 151722 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1122 AM MDT FRI APR 15 2011 ...WINDY CONDITIONS TO CONTINUE UNTIL LATE AFTERNOON IN UNION COUNTY... .STRONG NORTH AND NORTHWEST WINDS WILL PERSIST ACROSS THE NORTHEAST CORNER OF NEW MEXICO UNTIL LATE THIS AFTERNOON. A POTENT LOW PRESSURE SYSTEM SLOWLY EXITING EASTWARD INTO THE GREAT PLAINS WILL CAUSE STRONG WINDS ALOFT AND A STRONG SURFACE PRESSURE GRADIENT TO LINGER OVER NORTHEAST NEW MEXICO UNTIL THEN. WIND SPEEDS WILL PEAK ALONG NEW MEXICOS EASTERN BORDER WITH TEXAS AND OKLAHOMA. NMZ530-152200- /O.CON.KABQ.WI.Y.0023.000000T0000Z-110415T2200Z/ UNION COUNTY- 1122 AM MDT FRI APR 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. * LOCATION...UNION COUNTY IN NORTHEASTERN NEW MEXICO. THE STRONGEST WINDS WILL BE FOUND ALONG NEW MEXICOS EASTERN BORDER WITH TEXAS AND OKLAHOMA. * WINDS...OUT OF THE NORTH AND NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH UNTIL LATE AFTERNOON. THEN...SPEEDS WILL VARY FROM 15 TO 35 MPH THROUGH SUNSET. * TIMING...THE STRONGEST WINDS WILL OCCUR UNTIL 2 PM...THEN SPEEDS WILL GRADUALLY WEAKEN. * VISIBILITY...LOCALLY REDUCED TO 2 MILES AT TIMES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND SOUTHWEST TO NORTHEAST ORIENTED ROADS...SUCH AS HIGHWAY 56 AND 412 THROUGH EASTERN UNION COUNTY. BLOWING DUST WILL DROP VISIBILITY DOWNWIND OF PLOWED FIELDS AND IN OTHER DUST PRONE LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
919 WWUS75 KABQ 152141 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT FRI APR 15 2011 NMZ530-152245- /O.EXP.KABQ.WI.Y.0023.000000T0000Z-110415T2200Z/ UNION COUNTY- 341 PM MDT FRI APR 15 2011 ...WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM MDT THIS AFTERNOON. WINDS HAVE DIMINISHED ACROSS NORTHEAST NEW MEXICO THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ 44/24
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 15, 3:16 AM MDT, 55 minutes earlier.
Area forecast discussion, Apr 15, 3:16 AM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MDT FRI APR 15 2011 .DISCUSSION...STOUT UPPER LEVEL LOW HAS WRAPPED UP AND IS CHUGGING TOWARD THE MISSOURI RIVER VALLEY...LEAVING BEHIND NORTHWEST FLOW ALOFT IN NEW MEXICO. GRADIENT ALOFT IS SLOWLY STARTING TO SLACKEN...AS IS THE SURFACE GRADIENT. NORTH NORTHWEST BREEZES AT THE SURFACE HAVE STARTED TO COME DOWN WITHIN THE LAST COUPLE OF HOURS...BUT STILL LOCALLY WINDY ALONG AND IMMEDIATELY DOWNWIND OF THE CENTRAL HIGHLANDS AND RIDGES PER THE GUSTS TO 35 KT AT KCQC. THE TREND OF LOWERING WINDS WILL CONTINUE INTO THE AFTERNOON...BUT STILL SOME ADVISORY LEVEL WINDS ARE EXPECTED IN UNION COUNTY AND PERHAPS WITHIN QUAY COUNTY ALONG THE TEXAS BORDER. WILL HOIST A WIND ADVISORY THROUGH MID AFTERNOON FOR UNION COUNTY PLAINS...BUT WILL LEAVE QUAY COUNTY OUT FOR NOW...GIVEN THE CONCENTRIC LOCATION OF THE HIGHEST WINDS ALONG THE TEXAS BORDER. WINDS WILL CONTINUE TO BE STRONG IN THE CENTRAL HIGHLANDS...BUT AM ANTICIPATING THESE TO STAY BELOW ADVISORY CRITERIA FOR THE MOST PART...ESPECIALLY INTO THE LATE MORNING AND AFTERNOON. TEMPERATURES WILL WARM UP SOME IN THE WEST...WITH OVERALL TRENDS RUNNING NEAR TO SLIGHTLY BELOW CLIMATOLOGY FOR MID APRIL. AIRMASS WILL REMAIN PARCHED AT THE MID LEVELS...AND ONLY A FEW STRAY SCRAPS OF CIRRUS ARE EXPECTED TODAY. INTO TONIGHT AND SATURDAY THE NORTHWESTERLY FLOW ALOFT WILL RELAX SOME MORE WITH INCREASING HEIGHTS AND CONSEQUENTLY WARMER TEMPERATURES. BREEZES WILL BE LIGHT TO MODERATE AS ANOTHER WEAK LEE SIDE SURFACE TROUGH DEVELOPS. BY SUNDAY THE FLOW ALOFT WILL SHIFT MORE ZONAL WITH A COUPLE OF EMBEDDED PERTURBATIONS SLIDING INTO COLORADO. SURFACE LOW WILL REPOSITION A TAD FARTHER SOUTH WHERE A WEAK BACK DOOR FRONT WILL PUTTER AROUND IN THE NORTHEASTERN PLAINS. MOST PRECIP WOULD STAY OROGRAPHICALLY FORCED WITHIN COLORADO...BUT A QUICK SHOWER OR TWO COULD POTENTIALLY DEVELOP IN THE NEW MEXICO SAN JUANS. ALSO...SUFFICIENT LAPSE RATES AND MEAGER BOUNDARY LAYER MOISTURE INCREASES BEHIND THE AFOREMENTIONED FRONT MAY SPARK A STRAY STORM IN THE NORTHEAST...BUT NOT LIKELY. WHILE THE FLOW ALOFT WILL NOT BE NOTABLY STRONGER ON SUNDAY...THE DEEPENING SURFACE LOW AND INCREASED MIXING WILL INDUCE SOME BREEZY TO WINDY CONDITIONS OVER MOST ZONES SUNDAY AFTERNOON. INTO MONDAY THE FLOW TURNS MORE SOUTHWESTERLY WITH AN INCREASING GRADIENT ALOFT IN RESPONSE TO A DEVELOPING UPPER LEVEL TROUGH UPSTREAM. MEANWHILE THE SURFACE LOW WILL MIGRATE TOWARD THE EASTERN COLORADO AND WESTERN KANSAS BORDER...DEEPENING TO NEARLY 986 MB PER THE GFS. AS MUCH AS IT PAINS ME TO WRITE IT...THIS SCENARIO SHOULD CRANK WIND SPEEDS BACK UP...AND FORECASTED WIND SPEEDS HAVE BEEN RAISED ACCORDINGLY INTO MONDAY AFTERNOON. AVAILABLE MOISTURE AND DYNAMICS FOR PRECIPITATION WOULD STILL PRIMARILY BE IN ARIZONA THROUGH MONDAY AFTERNOON...BUT WILL GRADUALLY MAKE THEIR WAY INTO NORTHERN NEW MEXICO BY MONDAY NIGHT AND TUESDAY AS THE TROUGH AXIS MOVES THROUGH. THE PATTERN MIMICS THIS FAIRLY PROGRESSIVE REPETITION INTO MOST OF NEXT WEEK WITH CONTINUED SHORT WAVE TROUGHS PROPAGATING OVER THE NORTHERN ZONES OF NEW MEXICO. THIS WILL INHIBIT ANY SUBSTANTIAL BOUNDARY LAYER MOISTURE INTRUSIONS FROM THE EAST...AND WILL KEEP WINDS FROM EVER COMPLETELY SETTLING DOWN. PRECIPITATION WILL TEND TO BE ISOLATED OVER THE NORTHERN TIER OF THE STATE. BY LATE IN THE MODEL RUNS TOWARD SATURDAY THE 23RD...SOME EVIDENCE OF INCREASED MOISTURE VIA RETURN FLOW AND A BACKDOOR FRONT ARE ADVERTISED...BUT THIS PROGRESSIVE PATTERN WOULD SEEM TO POSE TOO MANY INHIBITIONS. WILL HAVE TO STAY MINDFUL THOUGH THAT IT WILL BE LATE APRIL BY THIS TIME...OVERDUE FOR A DRYLINE RETREAT WESTWARD. 52 && .AVIATION...VFR CONDITIONS EXPECTED ACROSS ALL OF NEW MEXICO THROUGH THE NEXT 24 HOURS. OF CONCERN WILL BE BREEZY CONDITIONS IN NORTHWEST FLOW ESPECIALLY OVER THE CENTRAL MOUNTAIN CHAIN FROM THIS MORNING THROUGH THIS AFTERNOON. WIND SPEEDS GENERALLY IN THE 15 TO 25 KT RANGE WITH GUSTS EXCEEDING 35 KTS AT TIMES. A CONCENTRATED AREA OF STRONG WINDS CAN BE EXPECTED OVER THE FAR NORTHEAST PLAINS BORDERING WEST TEXAS. WIND SPEEDS THERE WILL INCREASE TO 30 TO 35 KTS WITH GUSTS TO 45 KTS BY MID MORNING AND CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING. WINDS IN ALL AREAS WILL DIMINISH THIS EVENING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER...RED FLAG WARNING WILL BE IN EFFECT FOR THE FAR EAST AND NORTHEAST PLAINS FROM MID MORNING TO LATE AFTERNOON. HAD A RATHER TOUGH CALL TO ISSUE OR NOT ISSUE A RED FLAG WARNING FOR THE EAST TODAY. WE CERTAINLY AGREE WITH THE PREVIOUS SHIFT THAT TEMPERATURES WILL BE COOLER ACROSS THE EAST TODAY...IN FACT SOME 5 TO 10 DEGREES BELOW NORMAL. SPC BACKED OFF ON THEIR CRITICAL AREA AND LEFT A SEE TEXT BOX OVER THE FAR NORTHEAST PLAINS. GUIDANCE DOES INDICATE A PERIOD OF ADVISORY LEVEL WINDS OVER UNION COUNTY EXTENDING EAST INTO THE TEXAS PANHANDLE. THE STRONGER WINDS MAY ALSO CLIP THE EASTERN SECTOR OF QUAY COUNTY AS WELL. THE COMBINATION OF ADVISORY LEVEL WINDS AND VERY DRY HUMIDITIES WILL CREATE THREE TO PERHAPS FIVE HOURS OF CRITICAL CONDITIONS FAVORING EASTERN PORTIONS OF THE WARNED AREA. ANOTHER DECIDING FACTOR WAS THE RECENT LARGE WILDFIRES IN THE UNION COUNTY/CLAYTON AREA. IT WILL NOT NOT TAKE MUCH FOR A FIRE START TO BECOME A SERIOUS CONCERN GIVEN THE RECENT STRETCH OF VERY DRY CONDITIONS. AIRED ON THE SIDE OF CAUTION BY ISSUING THE RED FLAG WARNING FOR TODAY...EMPHASIZING THE EASTERN TIER OF BOTH ZONES. EXPECT WINDS TO DIMINISH LATER THIS AFTERNOON BUT ANOTHER NIGHT OF POOR RECOVERIES ARE EXPECTED FOR MOST LOCALES. ON SATURDAY A LEE SIDE SURFACE TROUGH WILL DEVELOP ACROSS THE EASTERN PLAINS WITH BREEZY CONDITIONS REDEVELOPING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. AN HOUR OR SO OF CRITICAL CONDITIONS MAY BE POSSIBLE BUT NOT WARRANTING ANY HIGHLIGHTS ATTM. THINGS GET A BIT MORE INTERESTING ON SUNDAY AS THE SURFACE PRESSURE GRADIENT TIGHTENS ACROSS THE CENTRAL MOUNTAIN CHAIN AND POINTS EAST. SEVERAL HOURS OF CRITICAL CONDITIONS LOOK POSSIBLE ESPECIALLY OVER THE CENTRAL HIGHLANDS. DAY SHIFT MAY NEED TO CONSIDER A FIRE WEATHER WATCH FOR SUNDAY. CONDITIONS ARE LOOKING RATHER NASTY PER THE 15/00Z GFS FOR MONDAY. FLOW ALOFT INCREASES ACROSS NEW MEXICO WITH STRONG JET MAX STREAMING ACROSS AND PRESSURE FALLS AIDING IN A DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO/SOUTHWEST KANSAS. THIS PATTERN WILL PUT ALL OF THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE IN CRITICAL TO POSSIBLY EXTREMELY CRITICAL CONDITIONS. CRITICAL CONDITIONS MAY ALSO DEVELOP A BIT FURTHER WEST BUT AM STILL UNCERTAIN GIVEN POTENTIAL FOR INCREASING MOISTURE. MONDAY WILL NEED TO BE FURTHER EVALUATED BY FUTURE SHIFTS FOR ANY WATCHES THAT MAY BE NEEDED. MEDIUM TO LONG RANGE OUTLOOK LOOKS MUCH THE SAME FOR NEW MEXICO AS ZONAL TO NEAR ZONAL FLOW IS EXPECTED TO CONTINUE WITH PERIODIC BREEZY TO LOCALLY WINDY CONDITIONS EXPECTED. BASED ON THE LATEST GUIDANCE...WOULD FAVOR THE EAST FOR ANY CRITICAL CONDITIONS IF THEY WERE TO OCCUR. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 29 71 36 / 0 0 0 0 DULCE........................... 61 21 64 27 / 0 0 0 0 CUBA............................ 60 19 67 27 / 0 0 0 0 GALLUP.......................... 61 21 69 32 / 0 0 0 0 EL MORRO........................ 58 23 64 31 / 0 0 0 0 GRANTS.......................... 61 19 71 28 / 0 0 0 0 QUEMADO......................... 63 23 71 33 / 0 0 0 0 GLENWOOD........................ 75 33 81 40 / 0 0 0 0 CHAMA........................... 56 18 59 26 / 0 0 0 5 LOS ALAMOS...................... 59 29 70 38 / 0 0 0 0 PECOS........................... 59 27 67 35 / 0 0 0 0 CERRO/QUESTA.................... 56 19 63 27 / 0 0 0 0 RED RIVER....................... 49 16 54 23 / 0 0 5 5 ANGEL FIRE...................... 52 18 58 25 / 0 0 0 5 TAOS............................ 59 21 66 29 / 0 0 0 0 MORA............................ 56 26 64 35 / 0 0 0 0 ESPANOLA........................ 66 25 75 32 / 0 0 0 0 SANTA FE........................ 62 29 71 37 / 0 0 0 0 SANTA FE AIRPORT................ 64 30 73 39 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 65 38 74 45 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 67 41 76 48 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 69 35 78 42 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 69 38 77 44 / 0 0 0 0 LOS LUNAS....................... 71 34 79 40 / 0 0 0 0 RIO RANCHO...................... 67 39 76 48 / 0 0 0 0 SOCORRO......................... 73 39 81 49 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 63 32 73 39 / 0 0 0 0 TIJERAS......................... 66 37 75 42 / 0 0 0 0 MORIARTY/ESTANCIA............... 64 29 73 34 / 0 0 0 0 CLINES CORNERS.................. 60 32 70 41 / 0 0 0 0 GRAN QUIVIRA.................... 66 36 73 41 / 0 0 0 0 CARRIZOZO....................... 70 35 75 43 / 0 0 0 0 RUIDOSO......................... 62 41 67 46 / 0 0 0 0 CAPULIN......................... 55 24 68 32 / 0 0 0 0 RATON........................... 62 25 71 33 / 0 0 0 0 SPRINGER........................ 64 29 72 38 / 0 0 0 0 LAS VEGAS....................... 61 27 68 37 / 0 0 0 0 CLAYTON......................... 58 29 71 41 / 0 0 0 0 ROY............................. 62 34 72 43 / 0 0 0 0 CONCHAS......................... 69 35 79 46 / 0 0 0 0 SANTA ROSA...................... 72 36 78 45 / 0 0 0 0 TUCUMCARI....................... 69 32 79 42 / 0 0 0 0 CLOVIS.......................... 66 32 74 43 / 0 0 0 0 PORTALES........................ 68 31 76 42 / 0 0 0 0 FORT SUMNER..................... 72 35 78 44 / 0 0 0 0 ROSWELL......................... 75 39 81 46 / 0 0 0 0 PICACHO......................... 74 37 79 45 / 0 0 0 0 ELK............................. 71 33 76 40 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM THIS MORNING TO 5 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ104-108. WIND ADVISORY FROM 6 AM THIS MORNING TO 4 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ530. && 52/17
Hazardous weather outlook, Apr 14, 5:39 AM MDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT THU APR 14 2011 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 539 AM MDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO VERY STRONG WEST NORTHWEST WINDS WILL DEVELOP OVER MUCH OF NEW MEXICO TODAY. THE STRONGEST WINDS ARE EXPECTED ALONG AND IMMEDIATELY DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN OF THE STATE WHERE SOME OCCASIONAL GUSTS TO 60 AND 65 MPH WILL BE POSSIBLE. IN ADDITION TO THE STRONG WINDS...VERY LOW RELATIVE HUMIDITY IS EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER MOST OF THE STATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS EXCEEDING 50 MPH OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE AT 1.888.386.7637. YOU CAN ALSO SUBMIT REPORTS OF HAZARDOUS WINDS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/ABQ. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:49 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 11 hr |
| Apr 15, 3:57 PM MDT | Fire Weather Watch | ABQ | 14 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.